# SDR GTIA020289

- Difficulty date: April 11, 2002
- Submitted: May 1, 2002
- Operation: Air carrier
- Aircraft: N16892
- Make and model: Doug DC-9-83
- Aircraft serial: 49391
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LGA - FLT 1774 - AFTER GEAR RETRACTION LEFT GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  PERFORMED QRH PROCEDURES.  RED LIGHT REMAINED ILLUMINATED NO VIBRATION, SUSPECT MICROSWITCH ADJUSTMENT.  REPLACED LEFT MLG DOWN LOCK PROX SWITCH AND REROUTED WIRING CONDUIT.  PERFORMED GEAR SWING OPS CHECK GOOD.  (M)
